MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HALF RING 180 MM; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. HALF RING 180 MM; PIN, FIXATION, THREADED
Catalog Number 71070125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that taylor spatial ring broke and had to be replaced.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
HALF RING 180 MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7721400
Report Number1020279-2018-01425
Device Sequence Number16525991
Product Code JDW
UDI-Device Identifier03596010426758
UDI-Public03596010426758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2018
Device Catalogue Number71070125
Device Lot Number16ASV0001
Initial Date Received by Manufacturer 07/07/2018
Supplement Date Received by Manufacturer07/07/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date09/16/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;